# SDR UALA2010102103888

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 84,520 hours, 10,375 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIG TAIL P56 IN ECON GALLEY HAS BURNING DOOR WHILE COOKING.  FOUND PIG TAIL P56 CONNECT OR PIN MARKS BURNING.  PART NOT AVAIL PULLED COLLARED CB FOR CONTROLLER N56 IAW MEL PROC.
